Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

In memoriam: Maryam Mirzakhani
HTML articles powered by AMS MathViewer

by Jan Vondrák PDF
Bull. Amer. Math. Soc. 57 (2020), 357-358 Request permission
References
Additional Information
  • Jan Vondrák
  • Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
  • MR Author ID: 676973
  • Email: jvondrak@stanford.edu
  • Published electronically: April 20, 2020
  • © Copyright 2020 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 57 (2020), 357-358
  • DOI: https://doi.org/10.1090/bull/1695
  • MathSciNet review: 4108089